# SDR GTIA2019031603218

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 19,665 hours, 8,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SVC. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001 LEAK CHECK GOOD.
